Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On some classes of scalar-product algebras

James F. Smith and P. P. Saworotnow

Vol. 11 (1961), No. 2, 739–750
Mathematical Subject Classification
Primary: 46.60
Secondary: 46.15
Milestones
Received: 20 May 1960
Published: 1 June 1961
Authors
James F. Smith
P. P. Saworotnow